# SDR PNSA050702

- Difficulty date: July 9, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N892DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC892B
- Aircraft time: 14,303 hours
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Bracket
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: S, W
- Precautionary procedure: L

## Discrepancy

ON DESCENT FOR LANDING, NLG WOULD NOT COME OUT OF GEAR WELL.  AFTER SEVERAL ATTEMPTS, GEAR CAME DOWN AND LOCKED.  MAINTENANCE FOUND LT NLG CATCHING AND NOT ALLOWING NOSE GEAR TO COME DOWN.  AIRCRAFT FERRIED WITH GEAR DOWN.  PRECEDING NIGHT, LT NOSE GEAR HINGE BRACKETS REPLACED DURING A SCHEDULED 5L GEAR CHECK.  AFTER AIRCRAFT FERRIED, HINGE BRACKETS AND NOSE GEAR DOOR REPLACED AND AIRCRAFT RETURNED TO SERVICE.
